something is wrong wit the site

rayray215
By rayray215 Latest Reply 2014-03-02 22:34:30 -0600
Started 2014-03-02 05:08:23 -0600

im getting very angry with this site its not letting me c any replys at all im GETTING REAL AGITATED ITS DONG THE SAME THING WITH MY FRIEND KELLY FIELDS WHY IS IT DOING THAT IM CAPPING MY WORDS CAUSE I CANT SWEAR ITS THE END OF THE WORLD IF I DO N MOST PPL HERE HATE SWEAR WORDS THEY MAKE ME FEEL BETTER SO YEAH SUM 1 PLZ PLZ PLZ PLZ TELL ME WHATS GOING ON BEN HAVEING THIS PROBLEM FOR A WHILE NOW SO ANOYYED !!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!


4 replies

Gabby
GabbyPA 2014-03-02 14:38:49 -0600 Report

What I would do is contact Jeanett Terry or Rachel Chavez and let them know what is happening. I am sorry you are having such a hard time with this. I have had a few discussions where this is happening to me as well, I am sure the tech team is working on it.

Ladida 35
Ladida 35 2014-03-02 05:38:22 -0600 Report

You might contact Gabbywith your concerns. I can understand your frustration but perhaps taking a few deep breaths with relax you. This site is for those seeking solutions to diabetes related health concern. You should be able to see your replies. Most recent should be near you post. Swearing or all caps just indicates frustration is running high. If this applies to other situations in your life perhaps having some time doing things you enjoy would help. If the problem is deeper seek someone's counsel. Being a diabetic has enough stresses on its own and we all handle it differently. I find better choices for things I shouldnt have. Please take care

Debbiejf
Debbiejf 2014-03-02 05:27:58 -0600 Report

wow, sorry you're having such problems ray :(. If you get an e-mail that someone replied to your discussion…you need to click on their name to see their reply